# SDR IPXA2024090631666

- Difficulty date: September 5, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N364UP
- Make and model: Boeing 767346
- Aircraft serial: 33845
- Aircraft time: 51,140 hours, 18,057 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Drain
- Condition: No Discrepancy
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SUPPLEMENTAL SDR* ADD SDR FOR EO-82173-JIC001 (FUSELAGE DRAIN HOLES INSPECTION AND INSTALLATION AFT OF BS 1725.5 BETWEEN S-36L AND S-36R) C/W EO 8217.  COMPLETED SDR.
